Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 128, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 27, 2011, 6:27 AM CDT for Clay County, Jackson County, Macon County, Tennessee. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 6:27 AM CDT (11:27 UTC)
- Expired
- Apr 27, 2011, 6:45 AM CDT
- In force
- 18 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Clay County, TN, Jackson County, TN, Macon County, TN
The radar
The Nashville radar (KOHX), 78 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 5:07 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1852 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
178
WUUS54 KOHX 271127
SVROHX
TNC027-087-111-271145-
/O.NEW.KOHX.SV.W.0128.110427T1127Z-110427T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
627 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN JACKSON COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN CLAY COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN MACON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 645 AM CDT
* AT 627 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR RED BOILING SPRINGS...MOVING
NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHWESTERN CLAY COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM WEDNESDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3662 8555 3645 8583 3655 8590 3663 8597
3664 8596
TIME...MOT...LOC 1127Z 239DEG 34KT 3657 8583
$$
FORECASTER: 31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:52 AM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 27, 3:52 AM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 352 AM CDT WED APR 27 2011 ...LONG-TRACKED STRONG TO VIOLENT TORNADOES POSSIBLE IN MIDDLE TENNESSEE TODAY... ...HEAVY RAINFALL IS EXPECTED TO CAUSE SOME AREA CREEKS, STREAMS AND RIVERS TO REACH FLOOD STAGE... .SHORT TERM...TRAINING OF HEAVY THUNDERSTORM RAINS ACROSS WESTERN MIDDLE TENNESSEE CONTINUES TO INCREASE FLOOD POTENTIAL. THESE HEAVY RAINS ARE FALLING ON GROUNDS THAT HAVE ALREADY BEEN SOAKED BY REPEATED HEAVY RAIN EPISODES SINCE SUNDAY. FLASH FLOOD WARNINGS ARE ALREADY IN EFFECT FOR A LARGE PART OF WESTERN MIDDLE TENNESSEE AND ADDITIONAL FLASH FLOOD WARNINGS AND RIVER FLOOD WARNINGS WILL LIKELY BE NEEDED AS THE DAY PROGRESSES. THIS IS A PARTICULARLY DANGEROUS SITUATION FOR HEAVY RAINFALL ACROSS WESTERN MIDDLE TENNESSEE TODAY...INCLUDING THE NASHVILLE METRO AREA. RAPID RISES WILL LIKLEY OCCUR TODAY ALONG SOME AREA CREEKS AND STREAMS AND THOSE LIVING NEARBY SHOULD CLOSELY MONITOR WATER LEVELS AND LISTEN FOR ANY ADDITIONAL FLASH FLOOD OR FLOOD WARNINGS THAT MIGHT BE ISSUED (SEE HYDROLOGY SECTION BELOW). EXPECT THUNDERSTORMS WITH HEAVY RAIN TO CONTINUE THROUGH MUCH OF THE EARLY MORNING HOURS, AND PROGRESS SLOWLY EASTWARD. HOWEVER, THINGS WILL START TO RAPIDLY EVOLVE INTO A WIDESPRAD SEVERE WEATHER EVENT BY LATE MORNING AND EARLYAFTERNOON, AS A STRENGTHENING LOW PRESSURE AREA LIFTS NORTHEASTWARD FROM ARKANSAS ACROSS THE OHIO RIVER VALLEY. A WARM FRONT IS FORECAST TO LIFT NORTHEASTWARD ACROSS WESTERN PARTS OF OUR AREA BY EARLY AFTERNOON, ALLOWING SKIES TO BECOME PARTLY SUNNY. THIS WILL LEAD TO RAPID DESTABILIZATION OF THE AIR MASS AND RAPID SEVERE THUNDERSTORM GENERATION. EXPECT ROTATING SUPER CELLS TO DEVELOP IN THE WARM SECTOR, WITH LONG- TRACK DANGEROUS TORANDOES POSSIBLE, ESPECIALLY OVER SOUTHERN PARTS OF THE MID STATE, WHERE SPC HAS PLACED A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY. RIGHT NOW, IT LOOKS LIKE THE PEAK OF THE SEVERE WEATHER EVENT WILL OCCUR AROUND MID-AFTERNOON. A MODERATE RISK FOR SEVERE STORMS COVERS THE MAJORITY OF NORTHERN MIDDLE TENNESSEE TODAY. SO, ALL PARTS OF THE MID STATE ARE AT RISK FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK TODAY. AFTER THE FRONT PASSES THIS EVENING, EXPECT SOME DRIER AND COOLER AIR TO PUSH IN FROM THE WEST. A WEAK UPPER LEVEL SHORTWAVE ZIPS THROUGH LATE THURSDAY AND EARLY THURSDAY NIGHT LEADING TO A SLIGHT CHANCE FOR SHOWERS IN EXTREME NORTHERN SECTIONS. THERE WILL BE AT LEAST A SMALL CHANCE FOR THUNDERSTORMS OVER NORTHWEST MIDDLE TENNESSEE ON SUNDAY, BUT INCREASINGLY GREATER CHANCES FOR RAIN AREA-WIDE SUNDAY NIGHT AND MONDAY. .LONG TERM...AFTER A COLD FRONT PASSES MONDAY NIGHT, EXPECT ANOTHER DRYING TREND FOR TUESDAY. .HYDROLOGY... CURRENT RADAR SHOWS MODERATE TO HEAVY RAINFALL OVER MANY AREAS WEST OF I 65. THE HEAVIEST BAND HAS BEEN MOVING RATHER SLOWLY EASTWARD...AND THIS HAS CAUSED SOME HEAVY RAINFALL AMOUNTS OF 2 TO 3 INCHES SINCE LAST EVENING. MUCH OF THE NW HAS ALREADY BEEN UNDER A FLASH FLOOD WARNING...AND MORE WARNINGS WILL LIKELY BE ISSUED. WE CONTINUE TO EXPECT THE NW TO BE HARDEST HIT WITH EVENT TOTALS EXCEEDING 5 INCHES...WITH LOCALLY GREATER AMOUNTS. THIS MASS OF RAINFALL WILL GRADUALLY WORK EAST NORTHEAST THROUGH THE MORNING...AND ADDITIONAL FLASH FLOOD WARNINGS MAY BE NEEDED. THERE WILL LIKELY BE A BREAK IN THE RAIN FOR MANY AREAS AROUND MIDDAY...THEN HEAVY THUNDERSTORMS WILL RAMP UP THE FLASH FLOOD RISK AGAIN IN THE AFTERNOON AND EVENING WITH ANOTHER 1 TO 3 INCHES OF RAIN. FALLEN RAIN AND EXPECTED RAINFALL BRING PORT ROYAL ON THE RED RIVER TO MAJOR FLOOD STAGE EARLY THURSDAY MORNING. IT IS EXPECTED TO REACH FLOOD STAGE THIS MORNING...SO WE AHEAD WITH A FLOOD WARNING FOR THAT SITE. GENERALLY MINOR FLOODING IS IN THE FORECAST ON PORTIONS OF THE CUMBERLAND RIVER BELOW CHEATHAM DAM...THE HARPETH RIVER BELOW BELLEVUE...THE DUCK RIVER BELOW CENTERVILLE...THE BUFFALO RIVER NEAR LOBELVILLE...AND SHOAL CREEK NEAR IRON CITY. A FLOOD WATCH REMAINS IN EFFECT FOR THESE SITES...AND ANY NEEDED UPGRADES TO WARNINGS WILL BE ISSUED TODAY...WITH MOST EXPECTED TO REACH FLOOD STAGE AFTER MIDNIGHT. MINOR FLOODING IS ALSO POSSIBLE ON THE TRIBUTARIES OF THESE RIVERS...AS WELL AS LOCALIZED FLASH FLOODING. LOCALIZED RAINFALL AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE NORTHWEST MID TN...BUT WIDESPREAD EVENT TOTALS OF 3 TO 6 INCHES ARE TO BE EXPECTED. THE FLOOD WATCH WILL CONTINUE...AND UPGRADES TO FLOOD WARNINGS AND FLASH FLOOD WARNINGS ARE LIKELY FOR PARTS OF THE AREA THROUGH THE DAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 80 51 70 48 / 100 50 10 05 CLARKSVILLE 78 46 68 46 / 100 50 20 20 CROSSVILLE 74 50 63 46 / 100 80 10 05 COLUMBIA 81 52 71 48 / 100 50 10 05 LAWRENCEBURG 81 51 69 48 / 100 40 10 05 WAVERLY 79 48 70 47 / 100 50 10 05 && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR TNZ005>011-022>034-056>066-075-077>080-093>095. && 19
Hazardous weather outlook, Apr 27, 4:47 AM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 447 AM CDT WED APR 27 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-281000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 447 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN MIDDLE TENNESSEE TODAY AND THIS EVENING. A MODERATE RISK EXISTS OVER MOST OF THE REMAINDER OF THE MID STATE. LONG TRACKED STRONG TO VIOLENT TORNADOES ARE POSSIBLE TODAY AND THIS EVENING... ALONG WITH DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL. HEAVY RAINFALL WILL LIKELY CAUSE SOME AREA CREEKS, STREAMS AND RIVERS TO REACH...OR APPROACH...FLOOD STAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Apr 27, 5:48 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
548 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD CAMDEN 36.06N 88.10W
04/27/2011 BENTON TN COUNTY OFFICIAL
SHERIFFS OFFICE REPORTS NUMEROUS SECONDARY ROADS ACROSS
THE COUNTY ARE FLOODED.
&&
DMASSIELocal storm report, Apr 27, 6:02 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
602 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM NON-TSTM WND DMG 10 SW MURFREESBORO 35.75N 86.52W
04/27/2011 RUTHERFORD TN AMATEUR RADIO
PROPERTY ON JARETT DRIVE, IN ROCKVALE, HAD MULTIPLE LARGE
TREES BLOWN DOWN.
&&
DMASSIELocal storm report, Apr 27, 6:07 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
607 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 AM TSTM WND DMG 3 N MURFREESBORO 35.90N 86.39W
04/27/2011 RUTHERFORD TN TRAINED SPOTTER
TREES WERE BLOWN DOWN. SPOTTER MEASURED 74 MPH WIND WITH
HOME WEATHER STATION.
&&
SHERRONLocal storm report, Apr 27, 6:11 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
611 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG MURFREESBORO 35.85N 86.39W
04/27/2011 RUTHERFORD TN TRAINED SPOTTER
LARGE TREE DOWN ON KINGWOOD DRIVE. LARGE LIMBS AND LINES
DOWN AS WELL.
&&
TJLocal storm report, Apr 27, 6:20 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
620 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG MURFREESBORO 35.85N 86.39W
04/27/2011 RUTHERFORD TN AMATEUR RADIO
DEBRIS, IN THE FORM OF FENCE PARTS, AWNINGS AND TREES
ALONG MEMORIAL DRIVE NEAR MURFREESBORO AIRPORT. ALSO,
STRUCTURAL DAMAGE TO A TACO BELL.
&&
DMASSIELocal storm report, Apr 27, 6:27 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
627 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG ALEXANDRIA 36.08N 86.03W
04/27/2011 DE KALB TN TRAINED SPOTTER
TREES WERE BLOWN DOWN. A SPOTTER MEASURED AN 82 MPH GUST
BEFORE HIS HOME WIND EQUIPMENT WAS DESTROYED.
&&
SHERRONThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:31 PM CDT | Tornado Warning | OHX | Benton, Humphreys, Perry | 59 min |
| Apr 26, 9:47 PM CDT | River Flood Advisory | OHX | Lawrence | 9 hr |
| Apr 26, 9:55 PM CDT | Tornado Warning | OHX | Hickman, Perry | 50 min |
| Apr 26, 10:16 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry, Wayne | 59 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Houston, Humphreys, Perry and 1 more | 33 min |
| Apr 26, 10:38 PM CDT | Tornado Warning | OHX | Hickman, Perry | 37 min |
| Apr 26, 10:48 PM CDT | Tornado Warning | OHX | Dickson, Hickman, Houston, Humphreys | 27 min |
| Apr 26, 11:04 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 41 min |
| Apr 26, 11:09 PM CDT | Flash Flood Warning | OHX | Perry | 3 hr |
| Apr 26, 11:14 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 46 min |
| Apr 26, 11:18 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 42 min |
| Apr 26, 11:22 PM CDT | Tornado Warning | OHX | Dickson, Houston, Montgomery | 23 min |
| Apr 26, 11:31 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 29 min |
| Apr 26, 11:42 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Humphreys | 27 min |
| Apr 26, 11:53 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 55 min |
| Apr 27, 12:42 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 16 min |
| Apr 27, 12:58 AM CDT | Areal Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more | 20 hr |
| Apr 27, 1:43 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 32 min |
| Apr 27, 1:46 AM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 15 min |
| Apr 27, 2:18 AM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more | 4 hr |
| Apr 27, 2:27 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 57 hr |
| Apr 27, 4:07 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 23 min |
| Apr 27, 4:11 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 34 min |
| Apr 27, 4:52 AM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more | 3 hr |
| Apr 27, 5:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 5 more | 16 hr |
| Apr 27, 5:06 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 16 hr |
| Apr 27, 5:10 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 35 min |
| Apr 27, 5:16 AM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 29 min |
| Apr 27, 5:23 AM CDT | Severe Thunderstorm Warning | OHX | Giles | 22 min |
| Apr 27, 5:28 AM CDT | River Flood Warning | OHX | Davidson | 12 hr |
| Apr 27, 5:35 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 25 min |
| Apr 27, 5:38 AM CDT | Tornado Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 37 min |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Cheatham | 27 hr |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Davidson, Williamson | 15 hr |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Williamson | 15 hr |
| Apr 27, 6:00 AM CDT | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 30 min |
| Apr 27, 6:06 AM CDT | Tornado Warning | OHX | Bedford, Coffee, Grundy | 24 min |
| Apr 27, 6:18 AM CDT | Tornado Warning | OHX | Jackson, Smith, Wilson | 27 min |
| Apr 27, 6:31 AM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 29 min |
| Apr 27, 6:35 AM CDT | Tornado Warning | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith | 44 min |
| Apr 27, 6:38 AM CDT | Tornado Warning | OHX | Jackson, Overton, Putnam | 37 min |
| Apr 27, 6:42 AM CDT | Tornado Warning | OHX | DeKalb, Van Buren, Warren | 33 min |
| Apr 27, 6:53 AM CDT | Tornado Warning | OHX | Cumberland, Grundy, Van Buren, Warren, White | 52 min |
| Apr 27, 6:59 AM CDT | Tornado Warning | OHX | Fentress, Overton, Pickett | 31 min |
| Apr 27, 7:22 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 23 min |
| Apr 27, 7:26 AM CDT | Tornado Warning | OHX | Cumberland, Van Buren, White | 29 min |
| Apr 27, 7:54 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 36 min |
| Apr 27, 9:17 AM CDT | River Flood Warning | OHX | Bedford | 30 hr |
| Apr 27, 10:41 AM CDT | Tornado Warning | OHX | Giles, Lawrence, Marshall, Maury | 34 min |
| Apr 27, 11:06 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 24 min |
| Apr 27, 11:06 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 24 min |
| Apr 27, 11:14 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Marshall, Rutherford | 31 min |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Hickman | 4 days |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Perry | 65 hr |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Lawrence | 25 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Bedford, Marshall | 34 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Maury | 68 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Humphreys | 5 days |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Giles | 56 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Giles | 3 days |
| Apr 27, 11:37 AM CDT | Tornado Warning | OHX | Bedford, Marshall | 23 min |
| Apr 27, 11:51 AM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 24 min |
| Apr 27, 12:03 PM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more | 9 hr |
| Apr 27, 12:03 PM CDT | River Flood Warning | OHX | Montgomery | 50 hr |
| Apr 27, 12:06 PM CDT | River Flood Advisory | OHX | Davidson | 43 hr |
| Apr 27, 12:08 PM CDT | Flash Flood Warning | OHX | Bedford, Giles, Marshall | 6 hr |
| Apr 27, 12:23 PM CDT | Areal Flood Warning | OHX | Cheatham, Dickson | 24 hr |
| Apr 27, 12:29 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more | 46 min |
| Apr 27, 12:30 PM CDT | Areal Flood Warning | OHX | Stewart | 24 hr |
| Apr 27, 12:37 PM CDT | Tornado Warning | OHX | Coffee, Grundy | 38 min |
| Apr 27, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Grundy | 8 min |
| Apr 27, 1:22 PM CDT | Tornado Warning | OHX | Grundy | 23 min |
| Apr 27, 1:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 27 min |
| Apr 27, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Marshall, Rutherford | 31 min |
| Apr 27, 2:45 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren, White | 30 min |
| Apr 27, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 30 min |
| Apr 27, 3:08 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Overton, Putnam, White | 22 min |
| Apr 27, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 32 min |
| Apr 27, 3:25 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 50 min |
| Apr 27, 3:25 PM CDT | Tornado Warning | OHX | Wayne | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.